# SDR CALA0500451

- Difficulty date: December 16, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N17329
- Make and model: Boeing 7373T0
- Aircraft serial: 23459
- Aircraft time: 57,498 hours, 29,800 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire Harness
- Part number: 6130802
- Condition: Burned
- Location: Lt Mlg Ww
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT WING BODY OVERHEAT LIGHT, FLAP IND SHOWED RT FLAP RETRACTED, LT FLAP 0700 POSITION.  PRESSURIZATION AUTO FAIL LIGHT ILLUM.  EMERGENCY DESCENT.  M1205 ELEMENT REMOVED & REPLACED FOR OVERHEAT CONDITION, T/E FLAP POSITION IND REPLACED FOR LOCKOUT ISSUE, PRESSURIZATION CONTL TEST PERFORMED, NO FAULTS.  LT O/B LANDING LIGHT REPLACED, C/B TRIPPING.  FOUND WIRE BUNDLE W0802 WITH WIRES DAMAGED AT CEILING LT MLG WW STA 713, 1 FT O/B OF JUNCTION.  W802 WIRING HARNESS REPLACED, AREAS REPAIRED.  BURNED WIRES W570-A-R & W570-A-B BTW S72 LMLG UP-LOCK SENSOR & C/P D4840P, WIRES REPLACED.  BURNED WIRES W802-004-20 & W802-005-20 FWD OF SPLICE SP4202 & 4204 FOUND, WIRES RESPLICED.  FUEL S/O WIRES O/B OF CANOE FAIRING SPLICED.
